# SDR IPXA2014122685150

- Difficulty date: December 23, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE ROPE ON CAPTAIN`S SIDE LOOSE. STOWED CAPTAIN'S ESCAPE ROPE IAW AMM 25 10 00.
